# SDR HEEA064410

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 407310100103
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER HAS CORROSION, UNABLE TO DETECT DURING VISUAL INSPECTION DUE TO LOCATION OF CORROSION.
